# SDR RAIA00511028

- Difficulty date: November 21, 2005
- Submitted: November 28, 2005
- Operation: Air carrier
- Aircraft: N839HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500829
- Aircraft time: 3,244 hours, 3,078 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 8166246
- Part serial: 9903126
- Condition: Overtemp
- Location: Cabin Air
- Part time: 12,538 hours, 9,252 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 7989 - DAY - ON CLIMBOUT, DID 2ND PART OF F/O'S ICE TEST AND RECEIVED AN EICAS MESSAGE OF BLEED 2 OVERTEMP.  MAINTENANCE REMOVED AND REPLACED THE FAN AIR VALVE THERMOSTAT.
